Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 47, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 3, 2015, 5:24 PM MDT for 4 counties in Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2015, 5:24 PM MDT (23:24 UTC)
- Expired
- Jun 3, 2015, 6:02 PM MDT
- In force
- 38 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Adams County, CO, Arapahoe County, CO, Douglas County, CO, Elbert County, CO
The radar
The Denver radar (KFTG), 31 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 2:03 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -335 J/kg
- Mixed-layer LCL
- 1609 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
188
WUUS55 KBOU 032324
SVRBOU
COC001-005-035-039-040015-
/O.NEW.KBOU.SV.W.0047.150603T2324Z-150604T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
524 PM MDT WED JUN 3 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
NORTHEASTERN DOUGLAS COUNTY IN NORTHEASTERN COLORADO...
SOUTH CENTRAL ADAMS COUNTY IN NORTHEASTERN COLORADO...
WESTERN ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 615 PM MDT
* AT 523 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONE TREE...
OR 15 MILES SOUTHEAST OF DENVER...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AURORA...CENTENNIAL...HIGHLANDS RANCH...PARKER...EASTERN
LITTLETON...GREENWOOD VILLAGE...LONE TREE...ARAPAHOE PARK...SURREY
RIDGE...BEVERLY HILLS...WATKINS...BUCKLEY AFB AND THE PINERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3958 10501 3964 10492 3962 10491 3962 10489
3965 10488 3966 10485 3966 10487 3982 10460
3955 10438 3942 10493
TIME...MOT...LOC 2323Z 248DEG 27KT 3954 10482
HAIL...1.25IN
WIND...60MPH
$$
ENTREKIN3 follow-up statements
838
WWUS55 KBOU 032349
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
549 PM MDT WED JUN 3 2015
COC001-032358-
/O.CAN.KBOU.SV.W.0047.000000T0000Z-150604T0015Z/
ADAMS CO-
549 PM MDT WED JUN 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ADAMS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3949 10492 3962 10482 3971 10452 3955 10438
3943 10489
TIME...MOT...LOC 2348Z 277DEG 11KT 3949 10475
$$
COC005-035-039-040015-
/O.CON.KBOU.SV.W.0047.000000T0000Z-150604T0015Z/
ELBERT CO-DOUGLAS CO-ARAPAHOE CO-
549 PM MDT WED JUN 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHWESTERN ELBERT...NORTHEASTERN DOUGLAS AND WESTERN ARAPAHOE
COUNTIES...
AT 548 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PARKER...OR 20
MILES SOUTHEAST OF DENVER...MOVING EAST AT 10 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN AURORA...EASTERN CENTENNIAL...PARKER...LONE TREE...
ARAPAHOE PARK...SURREY RIDGE...BEVERLY HILLS AND THE PINERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3949 10492 3962 10482 3971 10452 3955 10438
3943 10489
TIME...MOT...LOC 2348Z 277DEG 11KT 3949 10475
HAIL...1.25IN
WIND...60MPH
$$
KRIEDERMAN172
WWUS55 KBOU 032354
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
554 PM MDT WED JUN 3 2015
COC005-035-039-040015-
/O.CON.KBOU.SV.W.0047.000000T0000Z-150604T0015Z/
ELBERT CO-DOUGLAS CO-ARAPAHOE CO-
554 PM MDT WED JUN 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHWESTERN ELBERT...NORTHEASTERN DOUGLAS AND WESTERN ARAPAHOE
COUNTIES...
AT 553 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THE PINERY...
OR 21 MILES SOUTHEAST OF DENVER...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN AURORA...SOUTHEASTERN CENTENNIAL...PARKER...BEVERLY HILLS...
ARAPAHOE PARK AND THE PINERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3948 10489 3960 10479 3971 10452 3955 10438
3943 10489
TIME...MOT...LOC 2353Z 264DEG 18KT 3948 10471
HAIL...1.00IN
WIND...60MPH
$$
ENTREKIN491
WWUS55 KBOU 040002
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
602 PM MDT WED JUN 3 2015
COC005-035-039-040010-
/O.CAN.KBOU.SV.W.0047.000000T0000Z-150604T0015Z/
ELBERT CO-DOUGLAS CO-ARAPAHOE CO-
602 PM MDT WED JUN 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELBERT...
NORTHEASTERN DOUGLAS AND WESTERN ARAPAHOE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED SOUTH OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED AND A NEW WARNING
WILL BE ISSUED FOR ITS MORE SOUTHERN TRACK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3948 10489 3960 10479 3971 10452 3955 10438
3943 10489
TIME...MOT...LOC 2359Z 248DEG 27KT 3950 10465
$$
KRIEDERMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:07 PM MDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 3, 3:07 PM MDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 307 PM MDT WED JUN 3 2015 .SHORT TERM...(THIS AFTERNOON THROUGH THURSDAY) ISSUED AT 1124 AM MDT WED JUN 3 2015 ...TORNADO WATCH IN EFFECT UNTIL 9PM FOR MUCH OF NORTHEAST COLORADO TO THE WEST OF AKRON AND LIMON... WE ARE SEEING SOME THUNDERSTORM ACTIVITY JUST STARTING OVER DOUGLAS COUNTY...THE PALMER DIVIDE FAVORED FOR FIRST ACTIVITY AS NO INVERSION EXISTS THERE. WE STILL THINK THAT WITH THE NUMBER OF POSITIVE INGREDIENTS...BIG NUMBERS FOR CAPE AND HELICITY...JET ALOFT...RICH LOW LEVEL DEWPOINTS THAT SUPERCELLS ARE LIKELY OVER THE NEXT 4 TO 6 HOURS. THEY ARE MOST LIKELY INITIALLY OVER THE PALMER DIVIDE...THEN ANOTHER WAVE OF ACTIVITY MAY DEVELOP OVER DENVER AND THE PALMER DIVIDE THIS EVENING. SUPERCELLS LATE THIS AFTERNOON AND EARLY EVENING HAVE THE POTENTIAL OF VERY LARGE HAIL...STRONG OUTFLOW WINDS AND A TORNADO. THUNDERSTORM ACTIVITY WILL LIKELY SPREAD TO NORTHEAST COLORADO THIS EVENING AND LINGER LATE. MOIST BOUNDARY LEVEL CONDITIONS WILL FAVOR THE DEVELOPMENT OF FOG. TOMORROW THE FOG WILL LIFT MID TO LATE MORNING. CONVECTION SHOULD START AROUND MIDDAY OVER THE HIGHER TERRAIN...AND WILL LIKELY SLOWLY SPREAD EAST MID TO LATE MORNING. THE BEST COVERAGE IS EXPECTED OVER NORTHEAST COLORADO TOMORROW EVENING. TOMORROW LOOKS A BIT WARMER...RAISED MAX TEMPS INTO LOWER 80S MOST OF EASTERN COLORADO. .LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY) ISSUED AT 1124 AM MDT WED JUN 3 2015 UPPER LEVEL SOUTHWEST FLOW WILL CONTINUE OVER THE NEXT FEW DAYS AS A STRONG LOW MOVES OFF THE PACIFIC INTO THE GREAT BASIN THURSDAY INTO FRIDAY. CONDITIONS WILL CONTINUE TO BE FAVORABLE FOR STRONG THUNDERSTORM DEVELOPMENT THURSDAY NIGHT AND INTO THE WEEKEND. CURRENT MODELS HAVE DEWPOINTS IN THE 50S AND 60S WITH HIGHER AMOUNTS OUT TO THE EAST. WITH STRONG UPPER LEVEL SOUTHWEST FLOW COMBINED WITH STRONG NORTH TO NORTHEASTERLY FLOW PROVIDED BY AN EXITING SURFACE LOW TO THE EAST SHEAR WILL ALSO BE ABUNDANT FRIDAY AFTERNOON. TEMPERATURES WILL CONTINUE TO BE ABOVE SEASONAL NORMALS WITH HIGHS IN THE UPPER 70S AND LOW 80S FOR FRIDAY AND INTO THE WEEKEND. THIS WILL CONTINUE TO AID INSTABILITY IN TERMS OF INCREASED CAPE VALUES WHEN COMBINED WITH HIGH DEWPOINTS. FOR SUNDAY MODELS HAVE THE UPPER LEVEL LOW DECREASING IN STRENGTH BUT WILL A JET OVERHEARD WILL CONTINUE WITH A CHANCE OF THUNDERSTORMS FOR SUNDAY AFTERNOON INTO THE EVENING AS WELL. HIGHS ON SUNDAY ARE CONTINUED TO BE ABOVE NORMAL IN THE UPPER 70S. MONDAY THE UPPER LEVEL LOW WILL TRANSITION TO THE NORTHWEST BRINGING THE UPPER LEVEL FLOW MORE WESTERLY. THE MODELS DIVERGE AT THIS POINT ON THE PLACEMENT OF THE UPPER LEVEL LOW AS IT MAKES IT WAY EAST OVER NORTHERN COLORADO. GFS HAS MORE ABUNDANT MOISTURE BUT WITH BOTH SHOWING SOME WITH HIGH TEMPERATURES CONTINUING TO INCREASE WILL MAINTAIN SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE TAFS THROUGH 18Z THURSDAY MORNING) ISSUED AT 1124 AM MDT WED JUN 3 2015 EASTERLY WINDS WILL PREVAIL THROUGH THE EVENING...WITH VFR CONDITIONS UNLESS A THUNDERSTORM PASSES OVER AN AIRPORT BETWEEN 4PM AND 9PM THIS EVENING. SUPERCELL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAILS...50KT OUTFLOWS...TORNADOES AND VERY HEAVY RAIN. AFTER 09Z AREAS OF FOG CAN BE EXPECTED UNTIL MID MORNING. IFR CIGS AND VISIBILILITIES ARE POSSIBLE. && .HYDROLOGY... ISSUED AT 1124 AM MDT WED JUN 3 2015 STORMS ARE EXPECTED TO MOVE DUE TO FAIRLY STRONG WESTERLY FLOW ALOFT...SO IN FOOTHILLS NOT TOO CONCERNED ABOUT RAINFALL ON TOP OF MELTING SNOW. IN THE PALMER DIVIDE AND ON THE PLAINS...LOW LEVEL DEWPOINT ARE NEAR 60 DEGREES...IF SUPERCELL STORMS SLOW DOWN LOCALLY HEAVY RAIN COULD CAUSE LOCALLIZED FLOODING. STORMS ARE EXPECTED FIRST OVER THE PALMER DIVIDE AND URBAN CORRIDOR...THEN SPREAD TO NORTHEAST COLORADO AND LINGER THROUGH MUCH OF THE NIGHT. IN THE EXTENDED THERE WILL BE OPPORTUNITIES FOR HEAVY RAIN OVER THE MOUNTAINS AND PLAINS. THIS COMBINED WITH INCREASING TEMPERATURES WILL CONTINUE THE FLOOD THREAT FOR ALREADY BLOATED RIVERS AND STREAMS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RTG LONG TERM...BOWEN AVIATION...RTG HYDROLOGY...BOWEN/RTG
Hazardous weather outlook, Jun 3, 10:20 AM MDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1020 AM MDT WED JUN 3 2015 COZ030>051-041630- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1020 AM MDT WED JUN 3 2015 ...SEVERE WEATHER LIKELY TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THE ENVIRONMENT TODAY INCLUDES A JET ALOFT...LOW LEVEL UPSLOPE FLOW...CAPES OVER 2000 J/KG...HIGHER THAN AVERAGE LOW LEVEL SHEAR VALUES AND HELICITIES. THIS ALL POINTS TO SUPERCELL STORMS LIKELY TODAY...AND POSSIBLY IN THE METRO AREA OR URBAN CORRIDOR. TIMING IS EXPECTED TO BE AFTER 3PM INTO THE EARLY EVENING. THE ACTUAL LOCATION OF THE UPPER JET WILL DICTATE WHERE SUPERCELLS DEVELOP. SUPERCELLS MAY WEAKEN OVER THE STRATIFIED AIR...THEN INCREASE IN STRENGTH IN THE FAR NORTHEAST...WHERE PLENTIFUL SUNSHINE WILL WARM THE AREAS NORTH AND EAST OF AKRON. SUPERCELLS MAY WEAKEN SOMEWHAT DUE TO UPSLOPE AREA...THEN INCREASE AGAIN IN THE FAR NORTHEAST. SUPERCELLS THAT DEVELOP TODAY WILL BE CAPABLE OF LARGE HAIL TO THE SIZE OF BASEBALLS...OUTFLOW WINDS OVER 50 MPH... RAINFALL RATES OVER AN INCH AN HOUR...AND SUPERCELL TORNADOES. WITH STRONG WINDS ALOFT STORMS WILL LIKELY MOVE EAST OR EAST NORTHEAST AT 35 MPH. RESIDENTS SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS THIS AFTERNOON AND EVENING...AND BE READY TO TAKE SHELTER SHOULD SEVERE WEATHER THREATEN YOUR AREA. RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH WITH SNOWMELT RUNOFF. MINOR FLOODING IS EXPECTED ALONG THE CACHE LA POUDRE AND SOUTH PLATTE RIVERS IN CENTRAL AND EASTERN WELD COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE SCATTERED LATE DAY SHOWERS AND THUNDERSTORMS THURSDAY INTO EARLY NEXT WEEK AS MOISTURE INCREASES ONCE AGAIN OVER THE FORECAST AREA. THE STORMS DURING THIS PERIOD COULD PRODUCE LARGE HAIL AND HEAVY RAINFALL. TEMPERATURES WILL BE AT OR SLIGHTLY BELOW SEASONAL NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORKS WILL BE ACTIVATED AT 230PM.
In the hours before
Local storm report, Jun 3, 3:37 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
337 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 3 ESE PERRY PARK 39.24N 104.93W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
&&
FCOOPERLocal storm report, Jun 3, 4:17 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
417 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL 3 NNE LARKSPUR 39.22N 104.87W
06/03/2015 M1.00 INCH DOUGLAS CO PUBLIC
0335 PM HAIL 3 ESE PERRY PARK 39.24N 104.93W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0330 PM HAIL 4 NNW LARKSPUR 39.24N 104.92W
06/03/2015 M1.75 INCH DOUGLAS CO COCORAHS
&&
FCOOPERLocal storm report, Jun 3, 4:54 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
454 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.00 INCH ELBERT CO STORM CHASER
0430 PM HAIL CASTLEWOOD CANYON 39.35N 104.76W
06/03/2015 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0356 PM HAIL 3 NNE LARKSPUR 39.22N 104.87W
06/03/2015 M1.00 INCH DOUGLAS CO PUBLIC
0335 PM HAIL 3 ESE PERRY PARK 39.24N 104.93W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0330 PM HAIL 4 NNW LARKSPUR 39.24N 104.92W
06/03/2015 M1.75 INCH DOUGLAS CO COCORAHS
&&
FCOOPERLocal storm report, Jun 3, 5:12 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
512 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 5 SE FRANKTOWN 39.31N 104.69W
06/03/2015 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
0506 PM HAIL 3 SSW ELIZABETH 39.32N 104.62W
06/03/2015 M1.25 INCH ELBERT CO TRAINED SPOTTER
0505 PM HAIL 1 NW LOUVIERS 39.48N 105.01W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0459 PM HAIL 1 S AGATE 39.45N 103.95W
06/03/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0448 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.00 INCH ELBERT CO STORM CHASER
0430 PM HAIL CASTLEWOOD CANYON 39.35N 104.76W
06/03/2015 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0356 PM HAIL 3 NNE LARKSPUR 39.22N 104.87W
06/03/2015 M1.00 INCH DOUGLAS CO PUBLIC
0335 PM HAIL 3 ESE PERRY PARK 39.24N 104.93W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0330 PM HAIL 4 NNW LARKSPUR 39.24N 104.92W
06/03/2015 M1.75 INCH DOUGLAS CO COCORAHS
&&
FCOOPERLocal storm report, Jun 3, 5:14 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
514 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 1 S HIGHLANDS RANCH 39.54N 104.97W
06/03/2015 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0510 PM HAIL 4 E ELIZABETH 39.36N 104.53W
06/03/2015 M1.00 INCH ELBERT CO AMATEUR RADIO
0508 PM HAIL 5 SE FRANKTOWN 39.31N 104.69W
06/03/2015 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
0506 PM HAIL 3 SSW ELIZABETH 39.32N 104.62W
06/03/2015 M1.25 INCH ELBERT CO TRAINED SPOTTER
0505 PM HAIL 1 NW LOUVIERS 39.48N 105.01W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0459 PM HAIL 1 S AGATE 39.45N 103.95W
06/03/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0448 PM HAIL ELIZABETH 39.36N 104.60W
06/03/2015 M1.00 INCH ELBERT CO STORM CHASER
0430 PM HAIL CASTLEWOOD CANYON 39.35N 104.76W
06/03/2015 M0.75 INCH DOUGLAS CO AMATEUR RADIO
0356 PM HAIL 3 NNE LARKSPUR 39.22N 104.87W
06/03/2015 M1.00 INCH DOUGLAS CO PUBLIC
0335 PM HAIL 3 ESE PERRY PARK 39.24N 104.93W
06/03/2015 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0330 PM HAIL 4 NNW LARKSPUR 39.24N 104.92W
06/03/2015 M1.75 INCH DOUGLAS CO COCORAHS
&&
FCOOPERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:24 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 51 min |
| Jun 3, 4:23 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 37 min |
| Jun 3, 4:37 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 23 min |
| Jun 3, 4:56 PM MDT | River Flood Advisory | BOU | Boulder | 6 days |
| Jun 3, 4:59 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Douglas, Jefferson | 30 min |
| Jun 3, 5:03 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 57 min |
| Jun 3, 5:29 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Denver, Jefferson | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.